# SDR 2000ZZZX313

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AREA OF FUSELAGE SKIN NEAR STA 1810, L23L.  REPAIRED FUSELAGE SKIN DOUBLER AT STA 1018, L23L PER EIA ECRA 941-53-062-2 REV A.
